Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ron - how are you doing on NADH? (n/m) McPac

Posted by Ron Hill on September 2, 2003, at 11:17:33

In reply to Ron - how are you doing on NADH? (n/m), posted by McPac on August 29, 2003, at 0:47:16

> Hi Ron,
>
> Have any meds ever made you get VERY irritable?
> thnx
------------------

Hello Mr. Mick Pack,

Yes, Wellbutrin. Even at a low dosage of about 100 mg/day, the irritability was unbearable.

-- Ron

P.S. Sorry to take a few days to reply. I was having technical difficulties with my password for this site.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:253534
URL: http://www.dr-bob.org/babble/20030902/msgs/256320.html